# SDR USAA060774

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CORROSION AT STA 1650 - 1680, LBL 65 WL 208 CORRODED.  REMOVED STIFFENERS, FABRICATED, INSTALLED PER SRM 53-60-15, 51-40-02, 51-20-01.  DEFECT SIZE: 2" X 1.5" X 0.015".
